# SDR DXTA200500660

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 5,570 hours, 3,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AFTER GEAR SELECTED UP, THREE RED UNSAFE LIGHTS SHOWED (LM, NOSE, RM) AS WELL AS THE GREEN RIGHT MAIN LIGHT.  RETURNED FOR LANDING GEAR SELECTED DOWN THREE GREEN INDICATED AS WELL AS BOTH GREEN STANDBY LIGHTS AND NOSE GEAR PIN WAS EXTENDED FOR A SHORT WHILE THE RM RED UNSAFE REMAINED ON BUT THEN EXTINGUISHED.  CYCLED LANDING GEAR NUMEROUS TIMES AFTER SHIMMING SIDESTAYS.  ALL GEAR LIGHTS INDICATED NORMAL OPERATIONS.  COULD NOT DUPLICATE SQK WORK DONE IAW HAWKER 1000 AMM 32-60-00.
